# SDR CALA2025040103371

- Difficulty date: March 25, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N14237
- Make and model: Boeing 737824
- Aircraft serial: 28802
- Aircraft time: 78,492 hours, 29,229 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE IS TOUCHING THE FLOOR UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. PLEASE INSPECT SLIDE AT DOOR 1R AND CONTACT TOMC O. CASTRO 847-700-9980 REF AMM 25-66-01.  INSPECTED SLIDE AT DOOR 1R IAW AMM 25-66-01 FOUND SLIDE PACK AND GIRT MATERIAL TO BE SERVICEABLE.  INSPECTED SLIDE AT DOOR 1R IAW AMM 25-66-01 FOUND SLIDE PACK AND GIRT MATERIAL TO BE SERVICEABLE.
